# SDR 9508489940

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seals
- Part number: 460450
- Condition: Failed
- Location: Anti-Ice Duct
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MEM, PASSENGER AT ROW 16 REPORTED EXCESSIVE HEAT COMING FROM FLOOR AREA.  BOTH FLOOR AND SIDEWALL WERE HOT TO TOUCH.  ENGINE AND WING ANTI-ICE WERE ACTIVATED.  CAPTAIN DECLARED AN EMERGENCY AND EQUIPMENT WAS CALLED AS A PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED BLOWN SEALS AT ANTI-ICE DUCT.  AIRCRAFT RETURNED TO SERVICE.
